# SDR 20000712SH039

- Difficulty date: July 28, 1999
- Submitted: July 12, 2000
- Operation: Air carrier
- Make and model: Boeing 747-400
- System (JASC): 2120 · Air Distribution System
- Part: Element
- Part number: B193334
- Part serial: 3039
- Condition: Separated
- Location: Ozone Converter
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OZONE CONVERTER, SN 5039, RETURNED FOR REPAIR.  CATALYST ELEMENT (THERMAL SPRAYED FOIL) FOR CLASS III COMPONENT SEPARATED FROM WELDED INTERNAL SUB-ASSY AND WAS DRAWN INTO ACFT A/C SYS CAUSING DAMAGE TO 2 ACFT PNEUMATIC DUCTS AND DISCONNECTS.  THIS CONVERTER WAS 1 OF 70 MFG BETWEEN 5-11, 1995.  (X)
